# SDR ABXA020015

- Difficulty date: May 14, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- Aircraft time: 53,164 hours, 47,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 9957871553V
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL I CORROSION AND EXFOLIATION ON SUBFLOOR AT SCREWS FOR PILOTS INBOARD AFT SEAT TRACK. DETERMINED CORROSION TO BE OUT OF LIMITS, REPLACED THE CAPTAIN'S SEAT TRACK IAW DC-9 SRM 51-10-4 AND 51-30-1.
